# SDR HEEA0016642

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N818SH
- Make and model: Bolkms BO105S
- Aircraft serial: S753
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 066104800
- Condition: Failed
- Location: Radar Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAG WILL NOT PULL OR NEEDLE MOVE WITH POWER ON.
